Inégalités d'auto-intersection pour les courants positifs fermés définis dans les variétés projectives
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 1, p. 161-184
@article{ASNSP_1998_4_26_1_161_0,
     author = {Meo, Michel},
     title = {In\'egalit\'es d'auto-intersection pour les courants positifs ferm\'es d\'efinis dans les vari\'et\'es projectives},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 26},
     number = {1},
     year = {1998},
     pages = {161-184},
     zbl = {0914.32013},
     mrnumber = {1632996},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_1_161_0}
}
Meo, Michel. Inégalités d'auto-intersection pour les courants positifs fermés définis dans les variétés projectives. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 1, pp. 161-184. http://www.numdam.org/item/ASNSP_1998_4_26_1_161_0/

[Bi-G-So] J.-M. Bismut - H. Gillet - C. Soulé, Complex immersions and Arakelov geometry, dans: "The Grothendieck Festschrift", Volume I, Progress in Mathematics86, Birkhäuser, 1990, pp. 249-331. | Zbl 0744.14015

[Bos-G-So] J.-B. Bost - H. Gillet - C. Soulé, Heights ofprojective varieties and positive Green forms, J. Amer. Math. Soc. 7 (1994), 903-1027. | MR 1260106 | Zbl 0973.14013

[Bot-C1] R. Bott - S.-S. Chern, Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Math. 114 (1965), 71-112. | MR 185607 | Zbl 0148.31906

[Bot-C2] R. Bott - S.-S. Chern, Some formulas related to complex transgression, dans: "Essays on topology and related topics, Mémoires dédiés à G. de Rham", Springer Verlag, 1970, pp. 48-57. | MR 264715 | Zbl 0203.54202

[D1] J.P. Demailly, Regularization of closed positive currents and intersection theory, J. Algebraic Geometry 1 (1992), 361-409. | MR 1158622 | Zbl 0777.32016

[D2] J.-P. Demailly, Monge-Ampère operators, Lelong numbers and intersection theory, dans: "Complex analysis and geometry", The University Series in Mathematics, Plenum Press, 1993, pp. 115-193. | MR 1211880 | Zbl 0792.32006

[D3] J.-P. Demailly, Regularization of closed positive currents of type (1, 1) by the flow of a Chern connection, dans: "Contributions to complex analysis and analytic geometry dedicated to P. Dolbeault", Aspects of Mathematics E 26, Vieweg, 1994, pp. 105-126. | MR 1319346 | Zbl 0824.53064

[E] H. El Mir, Sur le prolongement des courants positifs fermés, Acta Math. 153 (1984), 1-45. | MR 744998 | Zbl 0557.32003

[Fe] H. Federer, "Geometric measure theory", Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen, Band 153, Springer Verlag, 1969. | MR 257325 | Zbl 0176.00801

[Fo-Sib] J.E. Fornaess - N. Sibony, Oka's inequality for currents and applications, Math. Ann. 301 (1995), 399-419. | MR 1324517 | Zbl 0832.32010

[G-So] H. Gillet - C. Soulé, Arithmetic intersection theory, Publ. Math. de l'I.H.E.S. 72 (1990), 94-171. | Numdam | MR 1087394 | Zbl 0741.14012

[Ki] J.R. King, A residue formula for complex subvarieties, dans: "Proceedings of the Carolina conference on holomorphic mappings and minimal surfaces", University of North Carolina, Chapel Hill, 1970, pp. 43-56. | MR 273061 | Zbl 0224.32009

[Ko-M] J. Kollár - T. Matsusaka, Riemann-Roch type inequalities, Amer. J. Math. 105 (1983),229-252. | MR 692112 | Zbl 0538.14006

[L] P. Lelong, Fonctionnelles analytiques et fonctions entières (n variables), "Séminaire de Mathématiques Supérieures", 6ème session, été 1967, Presses Universitaires de Montréal, 1968. | MR 466606 | Zbl 0194.38801

[Sib] N. Sibony, Quelques problèmes de prolongement de courants en analyse complexe, Duke Math. J. 52 (1985), 157-197. | MR 791297 | Zbl 0578.32023

[Siu 1] Y.T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974), 53-156. | MR 352516 | Zbl 0289.32003

[Siu2] Y.-T. Siu, An effective Matsusaka big theorem, Ann. Inst. Fourier (Grenoble) 43 (1993), 1387-1405. | Numdam | MR 1275204 | Zbl 0803.32017

[Sk1] H. Skoda, Sous-ensembles analytiques d'ordre fini ou infini dans Cn, Bull. Soc. Math. France 100 (1972), 353-408. | Numdam | MR 352517 | Zbl 0246.32009

[Sk2] H. Skoda, Prolongement des courants positifsfermés de masse finie, Invent. Math. 66 (1982), 361-376. | MR 662596 | Zbl 0488.58002